MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI DUAL CORE LCKNG SCREW T25 STRDRV 37MM F/IM NAIL-STE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI DUAL CORE LCKNG SCREW T25 STRDRV 37MM F/IM NAIL-STE; NAIL, FIXATION, BONE
Model Number 04.015.527S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during the insertion of 5.0mm titanium dual-core locking screw the head broke off through an unknown tibia nail.The surgeon was not concerned about retrieving the entire screw and left the screw in.The screw head was retrieved and discarded.Procedure was successfully completed.Without any surgical delay.Concomitant device reported: unk - screwdriver: (part# unknown; lot# unknown; quantity: unknown).Unk - nails: tibial (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) 5.0mm ti dual core lckng screw t25 strdrv 37mm f/im nail-ste.This is report 1 of 1 for complaint (b)(4).

Brand Name
5.0MM TI DUAL CORE LCKNG SCREW T25 STRDRV 37MM F/IM NAIL-STE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12599575
Report Number2939274-2021-05974
Device Sequence Number19861634
Product Code JDS
UDI-Device Identifier10886982088857
UDI-Public(01)10886982088857
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.015.527S
Device Catalogue Number04.015.527S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2021
Initial Report FDA Received Date10/08/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: TIBIAL; UNK - SCREWDRIVERS